# SDR SWIA2019121846981

- Difficulty date: October 19, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP STUB FAIRING ASSY IS DAMAGED BEYOND REPAIR & FWD HALF-HINGE IS SEVERELY CHAFED & DAMAGED (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED RH FLAP STUB FAIRING AND FWD HINGE HALF IAW CRJ 200 SRM. REFERENCE CONTINUATION CARD FOR WORK PERFORMED AND CLEARANCE CHECK.
